RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 3, Number 2  


Electrically neutral fields of vector mesons and limiting matter densities in collapsing systems
V. A. Berezin, M. A. Markov
161
Spectral representation of the two-point functions for fields describing composite particles
D. I. Blokhintsev, R. P. Zaikov
166
Asymptotic behavior of feynman graphs for quasielastic processes
V. M. Budnev, I. F. Ginzburg
171
Upper and lower limits of the radius of elementary particles
Dao Vong Dyc, Nguyen Van Hieu
178
Uniform states of the matrix space in a covariant theory of a spinor field
M. V. Gorbatenko, Yu. A. Romanov
183
Problem of the $c\to\infty$ limit in the relativistic Schrödinger equation
E. P. Zhidkov, V. G. Kadyshevskii, Yu. V. Katyshev
191
Restrictions on the growth of the mass-shell elastic scattering amplitude following from the short range character of the interaction
M. Z. Iofa
197
Solution of the Thirring model in the canonical framework
I. V. Tyutin
212
Noncanonical terms in equal-time current commutators
N. I. Usyukina
228
Quasipotential method in the bound state problem
R. N. Faustov
240
Residual interaction and rearrangement effects in atomic nuclei
E. B. Bal'butsev
255
Statistical theory of nucleation kinetics
A. G. Bashkirov
265
Boundary conditions for statistical operators in the theory of nonequilibrium processes and quasiaverages
D. N. Zubarev
276
Generating functional method and virial expansions in nonequilibrium statistical mechanics
S. V. Peletminskii, A. A. Yatsenko
287
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019